# SDR 06FDEA2237

- Difficulty date: June 7, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11
- Aircraft serial: 48479
- Aircraft time: 46,596 hours, 6,554 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Support
- Part number: ABN76373
- Condition: Cracked
- Location: Instrument Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT MAIN INSTRUMENT PANEL LOWER SUPPORT (ABN7637-3) FOUND CRACKED AT BOTH CORNERS.  REMOVED AS PER SRM   51-31-01 VOL II. NEW FRAME INSTALLED PER SRM 51-35-01 OL II.MINOR REPIAR AS PER GMM 6-2-  100.
